# SDR UALA2013021400868

- Difficulty date: February 13, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 84,370 hours, 13,553 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412230427
- Part serial: 109
- Condition: No Test
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR TEST MODE DOES NOT TEST PROPERLY.  TEST MODE CONTINUES TO DISPLAY AND, UNABLE TO DE-SELECT.  REPLACED WEATHER RADAR CONTROL PANEL AS PER MM AND ACCOMPLISHED SYSTEM TEST AS PER MM.
